Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

One class of n-dimensional manifolds with closed geodesics

  • 18 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    O. Zoll, “Über Flächen mit Scharen geschlossener geodätischer Linien,” Math. Ann.,57, 108–133 (1903).

  2. 2.

    A. Besse, Manifolds All of Whose Geodesies are Closed, Springer-Verlag, Berlin-New York (1978).

  3. 3.

    V. N. Kolokol'tsov, “New examples of manifolds with closed geodesies,” Vestnik Moskov. Univ. Ser. I Mat. Mekh., No. 4, 80–82 (1984).

  4. 4.

    V. N. Kolokol'tsov, SC-Geodesic Flows on a Sphere with an Additional Integral That Is Quadratic with Respect to Velocities [in Russian], Moscow (1984). Manuscript deposited in VINITI on August 20, 1984. No. 5924.

  5. 5.

    A. I. Lur'e, Analytical Mechanics [in Russian], Gos. Izdat. Fiz.-Mat. Lit., Moscow (1961).

Download references

Additional information

Translated from Ukrainskii Geometricheskii Sbornik, No. 31, pp. 90–100, 1988.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lisitsa, V.T. One class of n-dimensional manifolds with closed geodesics. J Math Sci 54, 728–735 (1991). https://doi.org/10.1007/BF01097420

Download citation

Keywords

  • Manifold
  • Closed Geodesic